# SDR UALA2013072305173

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 49,094 hours, 12,380 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 279
- Condition: Faulty
- Location: Lh Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EICAS COMPUTER STATUS MESSAGE ON ARRIVAL.  EICAS SCREENS ARE INOPERATIVE WHEN LT POSITION IS SELECTED.  LT EICAS COMPUTER REPLACED IAW AMM.  SOFTWARE LOADED IAW AMM REF 31-41-02, P201-12.   OK FOR SERVICE.
